# SDR AALA202202031035

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 25,908 hours, 5,315 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 08L00005057
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID AVIONICS SMELL ENCOUNTERED 4:20 INTO FLIGHT. AVIONICS CHECKLIST STOPPED WHEN IFE J-45 BREAKER POPPED AND SMELL DISSIPATED. FLIGHT CONTINUED TO JFK LANDING SAFELY. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 26L00021001. REPLACED IFE RELAY 31XN (AALA202202039388) PER AMM 44-30-01 AND RESET J-45 CIRCUIT BREAKER. LEFT CABIN AIR RECIRCULATION FAN FOUND TO BE SOURCE OF ODOR. REPLACED FAN IAW AMM 21-21-51.
